# SDR A6WA200840141

- Difficulty date: February 26, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT PRESSURE BULKHEAD WEB AT FS 621 BTW 113.33 AND WL 106.17 LBL 36.  REPAIR TO PRESSURE BULKHEAD WEB CARRIED OUT IAW REO 601R-53-61-1230 REV D.  (M)
